| Catalog Number |
CDC-41541-MPKB |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: midline leaking at insertion site.Multiple dressing changes needed.Clinical education manager gave education on midlines, catheter to vessel ratio, proper infusates and care and maintenance.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description